# SDR WX0A1900010074187

- Difficulty date: June 24, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0004: 292-03    CORROSION SUSPECTED AT R/H WING T/E UPPER SKIN AT SPOILER #2 AREA BTW RIBS 10 AND 12./RH WING TOP SKIN TRAILING EDGE UPPER SKIN, AT SPOILER #2 AND BETWEEN RIB 10 AND 12. PERMANENTLY REPAIRED AS PER AIRBUS DOSSIER # 80468604 (ITEMS #4-5), TECHNICAL DISPOSITION TD/80468604/051/2022#C, REPAIR INSTRUCTION R572-58616 ISSUE K AND ERO #R5721-0106 REV.00. MAJOR REPAIR CATEGORY B PER RDAF #80468604/083/2022#A. REFER TO NRC 4001945-6000-0022 FOR SHORING. REFER TO AIRBUS DOSSIER # 80468604 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS.  "
